| Model Number |
VTICM512.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, vticm512.6, -11.0/4.0/015 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.The patient experienced low vault with rotation, lens remains implanted.Cause of event was unknown.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5: al the reporter indicated that a 12.6mm, vticm5_12.6, -11.0/4.0/015 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2022.The patient experienced low vault with rotation.Reportedly the lens was explanted at an unknown date.Additional information has been requested but none has been forthcoming.D9: 31-dec-2022.H3: device evaluation: returned product evaluation found the lens returned in liquid in a microcentrifuge vial.Visual inspection found no visible damage to the lens.H6: 4627 device explanted.10.4310.Claim#: (b)(4).